Ask an Expert is a free question-and-answer service about breast cancer and breast health that is available on weekends. If you'd like to ask a question or comment, please visit us again on Saturday or Sunday. In the meantime, please search the existing topics using the search tool at the top of the page. It's quite possible that one of our many existing topics already addresses your question.
If you would like a consultation with a breast specialist at the Johns Hopkins Avon Foundation Breast Center, call 443-778-2778. It is possible to get an appointment for a second opinion within a few days of contacting us.
We hope you find the information helpful!
|Forum||Questions||Ask a Question|
Questions about Hormonal Therapy.
|Asked||Publicly Submitted Question|
|3/3/2012||I started arimidex in November after a lumpectomy for a stage 1 breast cancer. That went extremely well and I feel very lucky that it was found so early. In late January I sprained my left ankle and have been told I have a complete tear in the posterior tibial tendon. Could this be a side effect of the arimidex? I do have arthritis shoulder, knees and hip. Thank you.|
|Replied||JHU's Breast Center Reply|
|3/3/2012||Thank you for turning to the Johns Hopkins Breast Center. So while the arimedx may cause some bone/joint discomfort in smoe women, the injury you describe would not be attributed to the medication. Hope you're on the mend, and best wishes!|
Please note: This service is not intended to provide primary medical advice concerning specific medical care or treatment. Ask an Expert is a free service operated by health care professionals at the Johns Hopkins Avon Foundation Breast Center. Due to the volume of questions and their complexity, there are times when medical oncologists, surgeons, radiation oncologists or oncology nurses are consulted for their input. These individuals volunteer their time for this service and will respond as soon as they are able. Please do not post or send the same question to us in multiple locations or categories.